Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
138 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Arthrotec and vaginal bleeding

Premium Questions

Dr.  Raju A.T MD

I am 26 year old female...been taking chantix for about 2 weeks and I have been having vaginal bleeding for going on 8 days. My first day of my last period was May 29th. My regular period is supposed ... View answer

Answered by : Dr. Raju A.T ( General & Family Physician)
Dr. Rajinder Bajoria MD

hello doctor, i was suffering from vaginal itching and some creamish discharge (very little,no odour) and my doctor suggested me to take fas-3 kit. i have taken fluconazole 1tab in the morning and azithromycin 1 tab in the... View answer

Answered by : Dr. Rajinder Bajoria ( General Surgeon)
Dr. Soumya MD

i just starting to vaginallly bleed today all of a sudden and i am 60 years old what should i do cant see my dr till tomorrow View answer

Answered by : Dr. Soumya ( OBGYN)
Dr.  Suresh Heijebu MD

On 3/21 I had some vaginal bleeding. Approximately 1-2 Tsp. I was examined by an Ob/Gyn and a polyp on my cervix was removed on 3/32. A follow-up ultrasound showed another polyp in my uterus which ... View answer

Answered by : Dr. Suresh Heijebu ( General & Family Physician)
Dr.    Prof. Kunal Saha MD

Hi, I'm a 59 yr old female with numerous GI issue for which I take numerous meds--IBS/C, post cholecystectomy syndrome, GERD--as well as Hashimoto's. I'm morbidly obese & recently started a diet and have lost 11 lbs (only... View answer

Answered by : Dr. Prof. Kunal Saha ( General & Family Physician)

Public Forum Discussions

Dr. Olgeta Xhufka MD

of arthrotec cause i was suspecting i had ulcer. In less than 30minutes i started bleeding from my vagina ... day without any medication. my worry is, why did d arthrotec cause bleeding wen am not pregnant ... View answer

Answered by : Dr. Olgeta Xhufka ( General & Family Physician)
Dr. Minoo Bhagia MD

My girlfriend bleeds from time to time during intercourse. This only seems to occur when she is on top.... I at first thought maybe it was because she could be Anemic. She has never been diagnosed with this though. She is... View answer

Answered by : Dr. Minoo Bhagia ( OBGYN)
Dr. Gautam Das MD

I got my period last month and it is almost time for me to get it again, but this past week or so it seems like everytime i poop blood comes out of my vagina, im kind of nervous. Why could that be happening? View answer

Answered by : Dr. Gautam Das ( General & Family Physician)
Dr. Arif. K. Kaware MD

hi have had 3 children and i am 24 years old, i have had irregular bleeding and stomach pains on and off for around 4 years, i have been on several different contraceptives and off them alltogether but i am still having... View answer

Answered by : Dr. Arif. K. Kaware ( Homeopath)
Dr. Ramesh M.Vachharajani MD

I have been having vaginal bleeding for about thirty days,at times heavier than others. This is after not having my period for 2 months.What could be going on? ... View answer

Answered by : Dr. Ramesh M.Vachharajani ( General & Family Physician)

Mobile Questions and Answers

Dr. Shanthi.E MD

Yes, it can cause vaginal bleeding.

Dr. Saumya Mittal MD

dulcolax does not affect vaginal bleed, meet a gynecologist

Dr.  Aarti Abraham MD

Where was the hernia ? There is no connection between the hernia and vaginal bleeding.